# SDR SWAA2022020459947

- Difficulty date: January 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: 145AL
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **CORROSION** WASTE TANK SERVICE DOOR 145AL; AREA AROUND BONDING WIRE STUD AND FWD HINGE; WITH CORROSION. ; / [01] REMOVED CORROSION AT WASTE TANK SERVICE DOOR 145AL AREA AROUND BONDING WIRE STUD AND FWD HINGE AS PER B7373-700 SRM 51-10-02-0G-0; [02] VERIFIED STEP 1; [03] FOUND CORROSION ON EXISTING REPAIR AT WASTE TANK SERVICE DOOR 145AL ; OUT OF LIMIT AS PER REF B737-700 SRM 52-40-01-1A-4; [04] APPLIED TOP COAT ON WASTE TANK SERVICE DOOR 145AL REF B 737 AMM 51-21-73-370-803; [05] VERIFIED. STEP 4; [06] RECEIVED AND INSTALLED NEW WASTE TANK SERVICE DOOR #145 AL IN IAW AMM 52-49-07-400-801 AND 51-40-02-0G-0; [07] CHECKED THE ELECTRICAL RESISTANCE USING BONDING METER B/C 168692 IN IAW 52-49-07-400-801; [08] APPLIED CIC INSIDE THE DOOR 145 AL IN IAW AMM 51-21-91-620-801; [09] REMOVED AND REPLACED WASTE TANK SERVICE DOOR # 145 AL IN IAW AMM 52-49-07-400-801 AND 51-40-02-0G-0; [10] VERIFIED 7-8.; [11] INSTALLED ON PANEL 145AL (WASTE TANK SERVICE DOOR) STENCIL REF B 737 AMM 20-10-61-400-801; [12] LATE ENTRY: VERIFIED STEPS 3;6 AND 9.  VERIFIED STEP 11.
